# SDR 97ZZZX1424

- Difficulty date: October 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N12411
- Make and model: Boeing 727243
- Aircraft serial: 22052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Hat Channel
- Condition: Corroded
- Location: Bs 1136-1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-10 INSPECTION, CORROSION WAS NOTED ON HAT CHANNEL FROM STA 1136 - STA 1166, AT BL 20R.
